Jump to content
Important Survey - Please Participate ×

Does being on several benzodiazepines cause accumulation of W/D symptoms ?


[li...]

Recommended Posts

Not the best way to put it, but there is limited room for that title.

 

(and I'm not sure if this is the best place for this, but where else?)

 

If you have been on one benzodiazepine (all the time), then switch to another (possibly followed by a different switch), does that mean you will probably suffer withdrawal symptoms that are specific for each benzo ?

While it is true that about any benzodiazepine can cause any W/D symptom, some W/D symptoms are fairly specific for one benzodiazepine.

 

It has occurred to me that I might still be suffering W/D symptoms that are lorazepam-specific.

 

There are many such sources on the internet, here are just two:  http://www.prozactruth.com/klonopin.htm http://www.prozactruth.com/ativansideeffects.htm not that I'm promoting any source.

 

For example, for my cardiac issues didn't start till after I had been on lorazepam. Some strange issues with body weight, muscle wasting, muscle rigidity, eye pain etc.

 

That could be one argument against switching to a different benzo ...

 

Anyone else, thoughts/experiences ? I've been off lorazepam for almost 16 months.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...